| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vicm5_12.6 implantable collamer lens, -05.00 diopter, during the same surgery due to the lens was implanted upside down into the patients right eye (od).There was no patient injury.The lens was replaced with a longer lens and the problem was resolved.The cause of the event was unknown.